RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk SSSR,
1989
Volume 309,
Number 2,
Pages
286–289
(Mi dan6873)
This article is cited in
3
papers
MATHEMATICS
The bifurcation equation: potentiality, bifurcation, symmetry
V. A. Trenogin
,
N. A. Sidorov
,
B. V. Loginov
Romanovskii Mathematical Institute, Academy of Sciences of UzSSR, Tashkent
UDC:
517.988.67
Presented:
S. L. Sobolev
Received: 22.06.1988
Fulltext:
PDF file (268 kB)
Cited by
English version:
Doklady Mathematics, 1990,
40
:3,
517–520
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025